# SDR UPS99830669

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 600 SEAT TRACK F SCALLOPS GOUGED     BLENDED DAMAGED IAW DC8 SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED AND REPLACED OUT OF LIMITS SECTION STA 570-610 IAW DC8 SRM UPS ADDENDUM DC8-53B-003.
